# SDR FDEA201701150168

- Difficulty date: January 15, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP OUTBD FWD HINGE BRACKET ACTUATOR OUTBD LUG BORE FOUND CORROSION. CORROSION AT RT WING O/B FLAP O/B FWD HINGE BRACKET UPPER O/B MOUNT BORE. REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. EXISTING HOLE DIA. 1.248", FINAL HOLE DIA 1.256" MAXIMUM ALLOWABLE HOLE DIA 1.220". OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0330790 PART 1 STEP 10. TITLE: WINGS-  FLIGHT SURFACES-EO 1-5750-7-5002-RT WING-OUTBD FLAP OUTBD HINGE (WINGSIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
